Busca avançada
Ano de início
Entree
Conteúdo relacionado
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

EXISTENCE, NONEXISTENCE AND MULTIPLICITY OF POSITIVE SOLUTIONS FOR THE POLY-LAPLACIAN AND NONLINEARITIES WITH ZEROS

Texto completo
Autor(es):
Iturriaga, Leonelo [1] ; Massa, Eugenio [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Tecn Federico Santa Maria, Dept Matemat, Ave Esparia 1680, Casilla 110-V, Valparaiso - Chile
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Dept Matemat, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 38, n. 8, p. 3831-3850, AUG 2018.
Citações Web of Science: 0
Resumo

In this paper we consider the equation (-Delta)(k) u = lambda f(x,u) + mu g(x,u) with Navier boundary conditions, in a bounded and smooth domain. The main interest is when the nonlinearity is nonnegative but admits a zero and f, g are, respectively, identically zero above and below the zero. We prove the existence of multiple positive solutions when the parameters lie in a region of the form lambda > (lambda) over bar and 0 < mu < (mu) over bar(lambda), then we provide further conditions under which, respectively, the bound (mu) over bar(lambda) is either necessary, or can be removed. (AU)

Processo FAPESP: 14/25398-0 - Equações e sistemas elípticos com vários tipos de interação com o espectro
Beneficiário:Eugenio Tommaso Massa
Linha de fomento: Auxílio à Pesquisa - Regular